Medical Questions? Ask a Doctor Online!
Do you have any other medical condition like High BP ,DIABETES or any other condition etc .like anxiety ?
DearCustomer Yhank you very much for your input.
It seems that you have a problem known as Muscle Fasciculation on your roght sided chest.There are some causes of muscle flutters and top of them is anxiety .When someone comes out of anxiety and depression and rests he/she has flutters on any set of muscels .Most of the time such flutters are benign knoewn as BFS ( Benign Fasciculation syndrome.some other causes are ,
Diarhea normally causes magnesium deficiency and one shloud take bananas and and nuts to eleminate flutters.some medications like
Stimulants can cause fasciculations directly. These include caffeine, pseudoephedrine (Sudafed), amphetamines, and the asthma bronchodilators albuterol/salbutamol (e.g. Proventil, Combivent, Ventolin). Medications used to treat attention deficit disorderoften contain stimulants as well, and are common causes of benign fasciculations.
I will advise you to do EKG , SERUM electrlytes , like magnesium and CBC to find out the cause of the problem and do aerobics to wipe out your anxiety.Use some magnesium containing supllemets .
Hope i have answred your question.
, My husband came down with bacterial pneumonia and I am